# SDR IPXA2017081420481

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 97,083 hours, 16,719 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Aft Inbd Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT INBD STAB LOWER ATTACH FITTING HAS CORROSION.  FITTING REMOVED, CORROSION REMOVED IAW SRM 51-10-02-0G, AND SRM 51-40-21
